Journal article icon

Journal article

Regularity of coupled two-dimensional nonlinear Fokker-Planck and Navier-Stokes systems

Abstract:
We consider systems of particles coupled with fluids. The particles are described by the evolution of their density, and the fluid is described by the Navier-Stokes equations. The particles add stress to the fluid and the fluid carries and deforms the particles. Because the particles perform rapid random motion, we assume that the density of particles is carried by a time average of the fluid velocity. The resulting coupled system is shown to have smooth solutions at all values of parameters, in two spatial dimensions.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s00220-006-0183-1

Authors


Journal:
COMMUNICATIONS IN MATHEMATICAL PHYSICS
Volume:
270
Issue:
3
Pages:
789-811
Publication date:
2006-05-10
DOI:
EISSN:
1432-0916
ISSN:
0010-3616
URN:
uuid:965dbf3b-dcf1-480f-acda-4b32f6bb6ddb
Source identifiers:
29225
Local pid:
pubs:29225
Language:
English
Keywords:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP